# SDR CALA2025100109492

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 312-328 LBL12,  FLOOR SUPPORT CORRODED ON UPPER SURFACE.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 51-10-51 7A-1 ORIG.  .086 REMOVED .015 REMAINING .065. . INSTALLED AN NEW FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5410 REV-.
